MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-2964/02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This patient had these devices implanted during a revision surgery on (b)(6) 2023.[the previous femoral components were a commercially available porex femur and stem and custom-coated porex femoral augments (comp-051) implanted (b)(6) 2022 and the revision of these components on (b)(6) 2022 has been previously reported in linkbio complaint (b)(4).The patient's follow-up visit notes were sent to linkbio on (b)(6) 2023.The most recent follow-up visit note dated (b)(6) 2023 indicates that the patient has distal femur pain with radiographic studies showing loosening of the femoral cement mantle and stem, which dr.M thinks may be resulting from the polyethylene augment that she has on the femoral side.Dr.Maale sees no problems on the tibial side.Dr.M plans to revise the femoral side with a custom design.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key17390907
Report Number3006721341-2023-00015
Device Sequence Number6844970
Product Code JDI
UDI-Device Identifier04026575205875
UDI-Public(01)04026575205875(17)260731(10)2131015
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
Report Date (Section F) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number15-2964/02
Device Catalogue Number15-2964/02
Device Lot Number2131015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/28/2023
Event Location Hospital
Date Report to Manufacturer06/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight69 KG